MathSciNet Relay Station
MathSciNet bibliographic data
MR999618 49A50 (49F20 58C25 58E15 73C50)
Müller, Stefan A surprising higher integrability property of mappings with positive determinant. Bull. Amer. Math. Soc. (N.S.) 21 (1989), no. 2, 245–248.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement